# SDR CA130530007

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,479 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 20619502
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS MADE EXCESSIVE NOISE WHEN LOWERING FOUND ACTUATOR END CAP WORN AND BALL BEARINGS ENTERING GEARS.
